Numark Ibuprofen 200mg 32 Capsules

Numark Ibuprofen 200mg 32 Capsules
Description
When everyday aches and pains threaten to spoil your day, be ready for them with Numark Ibuprofen 200mg Capsules – perfect for effectively relieving pain, reducing inflammation, and lowering temperature.
Benefits:
- Numark Ibuprofen 200mg 32 Capsules effectively relieves pain and reduces inflammation and fever
- For relief of rheumatic or muscular aches and pains, and backache
- For the treatment of cold and flu symptoms
- For the reduction of feverishness
- For respite from period pain and dental pain
- For relief from migraine and headache
Ingredients
Ibuprofen 200mg.
Usage and Instructions
For adults, adults aged 65+, and children over 12 years.
Always use the lowest effective dose, for the shortest duration necessary to relieve your symptoms.
Take 1 or 2 capsules every four hours if necessary, up to three times a day, with or after food, and swallow the capsules with water.
This dosage should not be repeated more frequently than every four hours, and no more than 6 capsules should be taken in any 24-hour period.
If your symptoms persist or worsen, or you need to use Numark Ibuprofen 200mg for more than 10 days, you should speak to your Doctor.
Warnings
Don't use Numark Ibuprofen 200mg if you have hypersensitivity to Ibuprofen or to any of the ingredients in the tablet.
Don't use if you've previously had hypersensitivity reactions (e.g. asthma, rhinitis, angioedema, or urticaria) in response to aspirin or other non-steroidal anti-inflammatory drugs.
Don't use if you have an active, or history of, or recurrent peptic ulcer/haemorrhage (two or more distinct episodes of proven ulceration or bleeding).
Don't use if you have a history of gastrointestinal bleeding or perforation, related to previous NSAIDs therapy. Severe heart failure, renal failure, or hepatic failure.
Don't use if you are in your last trimester of pregnancy.
Side Effects
Speak to your Doctor should you experience any of these side effects: constipation, diarrhea, gas or bloating, dizziness, nervousness, or a ringing in the ears.